Skip to content Skip to navigation

Volume 16 (2013)

Volume 16 (2013)

Number 1 - 2013

  1. S. Djebali and O. Saifi, Third-Order BVPs with Φ-Laplacian Operators on [0, +∞) . Afr Diaspora J. Math. Vol. 16 (2013). no. 1, pp. 1 - 17
  2. M. F. Mothebe, Admissible Monomials and Generating Sets for the Polynomial Algebra as a Module Over the Steenrod Algebra . Afr Diaspora J. Math. Vol. 16 (2013). no. 1, pp. 18 - 27
  3. J. P. Gatsinzi, Brackets in the Free Loop Space Homology of Some Homogeneous Spaces . Afr Diaspora J. Math. Vol. 16 (2013). no. 1, pp. 28 - 36
  4. A. Sène, A. Diakhaby, and Y. Ouknine, Stochastic Variational Inequality and Reflected BSDE with Single L2 Obstacle . Afr Diaspora J. Math. Vol. 16 (2013). no. 1, pp. 37 - 54
  5. P. W. Darko, Sobolev Estimates for the Complex Monge-Ampère Operator on Complex Manifolds . Afr Diaspora J. Math. Vol. 16 (2013). no. 1, pp. 55 - 58
  6. I. Nonkané, The Weyl Algebra and Noetherian Operators . Afr Diaspora J. Math. Vol. 16 (2013). no. 1, pp. 56 - 69
  7. G. Mopou, G. M. N'Guérékata, and S. Valmorin, Asymptotic Behavior of Mild Solutions of Some Fractional Integro-diffierential Equations . Afr Diaspora J. Math. Vol. 16 (2013). no. 1, pp. 70 - 81
  8. G. Bayili, S. Sawadogo, O. Touré, and E. Gouba, Cancellation of the Singularities of the Heat Equations Restricted to a Finite Bandwish . Afr Diaspora J. Math. Vol. 16 (2013). no. 1, pp. 82 - 89

Number 2 - 2014

  1. E. Azroul, A. Barbara, and H. Hjiaj, Strongly Nonlinear p(x)-Elliptic Problems with L¹-Data . Afr Diaspora J. Math. Vol. 16 (2014). no. 2, pp. 1 - 22
  2. T. D. Narang, On Simultaneous Characterization of the Set of Elements of Good Approximation in Metric Spaces . Afr Diaspora J. Math. Vol. 16 (2014). no. 2, pp. 23 - 30
  3. C. Atindogbe, M. M. Mahi, and J. Tossa, Lightlike Hypersurfaces in Lorentzian Manifolds with Constant Screen Principal Curvatures . Afr Diaspora J. Math. Vol. 16 (2014). no. 2, pp. 31 - 45
  4. C. Duque, Existence of Stable Periodic Orbits for a Predatory-Prey Model with Deddington-DeAngelis Functional Response and Delay. Afr Diaspora J. Math. Vol. 16 (2014). no. 2, pp. 46 - 58
  5. P. M. Fall, O. Nakoulima, and A. Sene, On a Non-classical Boundary Value Problem for the Heat Equation. Afr Diaspora J. Math. Vol. 16 (2014). no. 2, pp. 59 - 71
  6. M. Benchohra, J. J. Nieto, and A. Ouahab, Topological Structure of the Solutions Set of Impulsive Semilinear Differential Inclusions with Nonconvex Right-Hand Side. Afr Diaspora J. Math. Vol. 16 (2014). no. 2, pp. 72 - 91